# SDR SWAA2022022413571

- Difficulty date: October 11, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 43,552 hours, 25,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CENTER THRESHOLD IS CRACKED / REMOVED AND REPLACED AFT CARGO DOOR CENTER THRESHOLD (SCUFF PLATE)_PER AMM 53-11-02
